Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 10, 2015, 10:51 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 10:51 AM CDT (15:51 UTC)
- Expired
- May 10, 2015, 11:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 9:28 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WFUS54 KTSA 101551
TORTSA
ARC131-OKC079-101615-
/O.NEW.KTSA.TO.W.0027.150510T1551Z-150510T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1115 AM CDT
* AT 1049 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CAMERON...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...JENSON AND HACKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3525 9442 3518 9430 3509 9446 3511 9450
TIME...MOT...LOC 1551Z 224DEG 31KT 3513 9445
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
485
WWUS54 KTSA 101602
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT SUN MAY 10 2015
OKC079-101612-
/O.CAN.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
LE FLORE OK-
1102 AM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR NORTHEASTERN LE FLORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3515 9441 3520 9433 3518 9430 3513 9439
TIME...MOT...LOC 1602Z 253DEG 24KT 3514 9436
$$
ARC131-101615-
/O.CON.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
SEBASTIAN AR-
1102 AM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL SEBASTIAN
COUNTY UNTIL 1115 AM CDT...
AT 1059 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MIDLAND...AND MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3515 9441 3520 9433 3518 9430 3513 9439
TIME...MOT...LOC 1602Z 253DEG 24KT 3514 9436
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$238
WWUS54 KTSA 101610
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 AM CDT SUN MAY 10 2015
ARC131-101615-
/O.CON.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
SEBASTIAN AR-
1110 AM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SEBASTIAN COUNTY
UNTIL 1115 AM CDT...
AT 1107 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GREENWOOD...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THE STORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3520 9433 3518 9430 3517 9432
TIME...MOT...LOC 1610Z 244DEG 31KT 3520 9425
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 10:43 AM CDT, 8 minutes earlier.
Area forecast discussion, May 10, 10:43 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SUN MAY 10 2015
.SHORT TERM...
MADE ADJUSTMENTS FOR POPS FOR THIS MORNING...THEN CONTINUED
PREVIOUS FORECAST FOR AFTERNOON POPS. HOWEVER...PRETTY OBVIOUS
THERE WILL BE A BREAK BEHIND THE CURRENT LINE OF STORMS MOVING
ACROSS THE AREA. WILL MAKE ADDITIONAL ADJUSTMENTS AROUND NOON.
CONTINUED MODERATE TO LOCALLY HEAVY RAINFALL REMAINS A BIG ISSUE
WITH FLASH FLOODING BEING OBSERVED AND REPORTED ACROSS THE
FORECAST AREA. ALSO...SEVERE THUNDERSTORMS ARE EXPECTED TO
CONTINUE AS THE LINE MOVES EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 52 71 49 / 80 60 10 10
FSM 86 62 78 54 / 100 90 30 10
MLC 79 60 73 51 / 80 80 10 10
BVO 80 53 69 42 / 80 40 10 10
FYV 77 59 71 44 / 100 90 20 10
BYV 82 60 72 48 / 100 90 30 10
MKO 79 54 71 50 / 90 80 10 10
MIO 81 54 69 45 / 100 70 10 10
F10 79 55 71 51 / 80 80 10 10
HHW 83 62 77 54 / 100 80 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....22Hazardous weather outlook, May 10, 10:20 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN AND FLASH FLOODING.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.
A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 7:54 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015
OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...WESTERN OKMULGEE AND WESTERN TULSA
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
3529 9598 3528 9643 3529 9645 3545 9645
3545 9648 3543 9649 3545 9655 3539 9653
3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646Special weather statement, May 10, 8:45 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015
OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER
AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
3388 9586 3392 9590 3416 9591 3417 9578
3450 9579 3451 9568 3460 9568 3460 9552
3467 9551 3476 9506 3424 9504 3423 9514
3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579Special weather statement, May 10, 9:01 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015
OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602Special weather statement, May 10, 9:46 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT SUN MAY 10 2015
OKZ060>063-067>072-101545-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-
946 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...MAYES...SOUTHERN ROGERS...EASTERN
TULSA...WAGONER AND SOUTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF CATOOSA TO 6 MILES WEST OF
WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PUMPKIN CENTER...BUNCH...
INOLA...CATOOSA...VERDIGRIS...TIAWAH...TAHLEQUAH...COOKSON...
HULBERT...ELDON...LOST CITY...PEGGS...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...STRANG...
ADAIR...PENSACOLA...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...TAFT...FORT GIBSON...SNOWDALE STATE PARK...SEQUOYAH STATE
PARK...GREENLEAF STATE PARK...SPAVINAW STATE PARK...LAKE TENKILLER
STATE PARK AND CHEROKEE LANDING STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9511 3568 9469 3541 9544 3621 9583
TIME...MOT...LOC 1446Z 243DEG 34KT 3616 9569 3548 9537Local storm report, May 10, 10:37 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLASH FLOOD MCALESTER 34.93N 95.77W
05/10/2015 PITTSBURG OK BROADCAST MEDIA
HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND
IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.
1030 AM FLASH FLOOD KINTA 35.12N 95.24W
05/10/2015 HASKELL OK BROADCAST MEDIA
COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA
REPORT WITH PICTURE.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| May 9, 9:17 PM CDT | River Flood Warning | TSA | Pushmataha | 71 hr |
| May 9, 9:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 9, 10:29 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 10:30 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 9, 10:50 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 115 min |
| May 9, 11:08 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 6 hr |
| May 9, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 63 hr |
| May 9, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| May 10, 12:05 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| May 10, 12:29 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 3 hr |
| May 10, 4:27 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Sequoyah | 20 hr |
| May 10, 7:54 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| May 10, 8:00 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 6 hr |
| May 10, 8:35 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 10, 8:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 53 min |
| May 10, 8:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 10, 8:45 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 10, 8:55 AM CDT | River Flood Warning | TSA | Choctaw | 55 hr |
| May 10, 8:57 AM CDT | River Flood Warning | TSA | Okmulgee | 6 days |
| May 10, 9:01 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 44 min |
| May 10, 9:10 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 10, 9:19 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 26 min |
| May 10, 9:25 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 65 min |
| May 10, 9:32 AM CDT | River Flood Advisory | TSA | Ottawa | 45 hr |
| May 10, 9:41 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| May 10, 9:43 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 32 min |
| May 10, 9:46 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 6 hr |
| May 10, 9:52 AM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 48 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Ottawa | 72 min |
| May 10, 12:13 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 107 min |
| May 10, 1:21 PM CDT | Areal Flood Warning | TSA | Creek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more | 24 hr |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 24 hr |
| May 10, 4:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 10, 5:52 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| May 10, 6:10 PM CDT | Tornado Warning | TSA | Pushmataha | 35 min |
| May 10, 6:36 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 39 min |
| May 10, 6:52 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 38 min |
| May 9, 8:45 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 9 hr |
| May 10, 12:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 29 min |
| May 10, 4:34 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 59 hr |
| May 10, 5:27 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 8:11 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 37 hr |
| May 10, 8:19 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 10, 11:01 AM CDT | Tornado Warning | TSA | Sebastian | 14 min |
| May 10, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 48 min |
| May 10, 12:17 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
Nearby
Tornado Warnings in Oklahoma, 2015Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.